MathSciNet Relay Station
MathSciNet bibliographic data
MR567093 55P15 (57M05 57M20)
Dyer, Micheal N. An application of homological algebra to the homotopy classification of two-dimensional CW-complexes. Trans. Amer. Math. Soc. 259 (1980), no. 2, 505–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement